MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 8MM 10BAG 500 WAL; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 8MM 10BAG 500 WAL; SYRINGE, PISTON
Model Number 328512
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Wm- relion otc email, 7/3/2024, 6:21:14 am: reference # (b)(4).Customer stated: relion u100 31g noticing the zero lines are varying, are not consistent? four so far noticed from this pack.Purchased before: yes monday.Second purchase.Reli 8mm 31g.3cc item # 328512 lot # unknown at this time.Supplier id#: (b)(4), supplier reference#: placeholder, product category: non-consumable, brand name: relion, upc: 8113131178, lot#: 0, expiration date: 12/31/2028.
 
Additional Manufacturer Narrative
4 syringes affected.Medwatch section c for the affected product.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (component code, type of investigation, and investigation conclusions) investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 0.3ML 31GA 8MM 10BAG 500 WAL
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19827758
Report Number3024508819-2024-00215
Device Sequence Number8679578
Product Code FMF
UDI-Device Identifier00681131311786
UDI-Public00681131311786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose